Painful or sensative nips are a warning sign of the beginning of gyno before the lumps form or swelling begins. Good job catching it this soon before it visibly develops. Sometimes they can get so sensative that just wearing a baggy tshirt that rubs will irritate the hell of of them. I know a few people who ignored it and sure enough their nips were puffy slightly after. I would say it is prolactin related based on the symptoms mention and it sounds like you have a solid plan with the prami for the tren and Adex just incase some of it is estrogen related.
Prami for Tren/Deca sides. AI like Aromasin for Estrogen. Clomid is a crappy SERM for gyno prevention.
For Estro, I'd use an AI like Aromasin anyday, rather than Nolva. Nolva makes me feel terrible. Dunno why. Just better IMO to inhibit some Estro with an AI rather than just block it and let if float around the rest of your body making trouble.
There's a lot of back and forth on using Nolva with Progestins like Deca and Tren. Little research that I know of to support Nolva causing gyno, but lots of Bros swear it does. Just like Anadrol being DHT derived isn't supposed to cause gyno...but we know it can. AI for me to be on the safe side.